| Catalog Number |
0475100000 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, it stopped working, unintentional shutdown.Problems were with two probes from the same batch while using the console.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation and unknown serial number, and it is yet to be received in-house.As reported, the device was thrown away.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: unintentional shutdown of probe probable root cause: hardware failure software error due to hardware failure damaged receptacle board damaged power board front board failure loose flex cable damage to console during shipping/ handling electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge insufficient cybersecurity (cf) the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description